Electron. J. Diff. Equ., Vol. 2012 (2012), No. 86, pp. 1-14.

Random dynamical systems on time scales

Cristina Lungan, Vasile Lupulescu

The purpose of this paper is to prove the existence and uniqueness of solution for random dynamic systems on time scales.

Submitted January 12, 2012. Published May 31, 2012.
Math Subject Classifications: 34N05, 37H10, 26E70.
Key Words: Differential equation; random variable; time scale.

Show me the PDF file (246 KB), TEX file, and other files for this article.

Cristina Lungan
Gheorghe Tatarascu School of Targu Jiu
23 August 47, Romania
email: crisslong@yahoo.com
Vasile Lupulescu
Constantin Brancusi University of Targu Jiu
Republicii 1, Romania
email: lupulescu_v@yahoo.com

Return to the EJDE web page